# SDR 98ZZZX1487

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9244B
- Make and model: Amtr WAGARO
- Aircraft serial: 2
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Separated
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 40 INCHES OF PROPELLER SEPARATED.  DEFINITE 'SHADOW' OF DIFFERENT COLOR IN METAL IN CROSS-SECTION OF CHORD.  'SHADOW' OCCUPIED ONE-THIRD OF CROSS-SECTION.  NO APPARENT CAUSE FOR FACTURE.
